# SDR HEEA072104

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 11,608 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 5681
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIPPING FROM USE TO STANDBY. PERFORMED PRELIMINARY INSPECTION AND TESTED.  COULD NOT DUPLICATE PROBLEM.  ADJUSTED FREQUENCY AND SIDETONE.  BENCH CHECK GOOD.
